# SDR UALA2010060101860

- Difficulty date: May 29, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 45,524 hours, 5,434 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP, 2 EA MOST FWD LIGHT ASSY'S.   REPLACED FUSE OPS CKS NORMAL.
